A Theory of Income and Dividend Smoothing Based on Incumbency Rents
Download full text from publisher
Other versions of this item:
- Fudenberg, Drew & Tirole, Jean, 1995. "A Theory of Income and Dividend Smoothing Based on Incumbency Rents," Journal of Political Economy, University of Chicago Press, vol. 103(1), pages 75-93, February.
- Fudenberg, Drew & Tirole, Jean, 1994. "A Theory of Income and Dividend Smoothing Based on Incumbency Rents," IDEI Working Papers 34, Institut d'Économie Industrielle (IDEI), Toulouse.
References listed on IDEAS
- Miller, Merton H & Rock, Kevin, 1985. " Dividend Policy under Asymmetric Information," Journal of Finance, American Finance Association, vol. 40(4), pages 1031-1051, September.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hrv:faseco:3160494. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Office for Scholarly Communication). General contact details of provider: http://edirc.repec.org/data/deharus.html .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.